# SDR ASAA2021040434510

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 34,607 hours, 10,057 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INITIATED VNAV CLIMB FROM FL 360 TO FL 380 JUST WHILE PASSING 30N54. UPON LEVELING @ FL 380 RIGHT FMC FAILED INTERMITTENTLY TWICE. THEN LEFT FMC FAILED. QRH APPLIED AS BOTH FMC'S RESOLVED ON OWN. AFTER RESOLUTION, FMC,GPS, AND IRS POSITIONS ALL NORMAL. ANP-.03. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836 CYCLED BOTH FMCS CIRCUIT BREAKERS. FMC RESTORED, NO DEFECTS NOTED
